# SDR AALA20100209TUL04

- Difficulty date: February 9, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- Aircraft time: 57,451 hours, 29,260 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT HAND AFT CARGO TIE-DOWN TRACK. INSTALLED NEW RIGHT HAND AFT CARGO TIE DOWN TRACK PER SRM 51-30-5
